Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from high blood pressure and cholesterol. Taking Losacar, Minipress and orvstatin. Should I change medicine?

I am Mala Perera from SriLanka .I am 82 years old. I have high blood pressure and cholesterol for the last nineteen years .and under treatment. My doctor changed the prescriptions many times.At the moment I take in the morning 1 losarca 50 and one prolocmet x l50 .At night .i take losacar 50 and i Minipress tablet . For cholesterol I take 20 mg At orvstatin. I am worried because my pressure is not controlled as my pressure is high in the morning 180/90. In the evening the pressure 160/ 85. In between the pressure is normal. please let me know whether i should change the medicine.Doctor please reply .Thank You.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query.

Any sort of tension, stress or worry is going to increase your blood pressure. So relax. Usually the morning blood pressure is lower as your body has rested for the night, but in your case it is high. Lack of proper night sleep can also increase your Blood pressure. Take good night sleep.
Check your blood pressure before having tea or coffee, because they increase the blood pressure.
Dont skip any dose of medicines. Keep fixed timing & strictly follow it.
Do some breathing exercise that will help you to relax.
Reduce your weight if you are overweight.
Be happy. Dont take stress. Be calm & relaxed.
Follow diet restriction as advised by your doctor.
If inspite of all this if your blood pressure is high than you need to change the medicines.
Take care.
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor